candidablog.com

Does Yaz make acne WORSE?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Maybe it's just my imagination, but I feel like since I've started Yaz (few weeks ago) my acne has gotten worse. The breakouts seem more frequent and more painful. The only reason I went on the pill was to fulfill the iPLEDGE requirements, so I'm a little frustrated that I seem to be taking something that has the opposite effect I would want.Just wondering if any other girls experienced this, and if it subsided when they got on track with their Murad Acne Complex...

Comments (6)

Have you started Murad Acne Complex yet? That in itself can cause an IB...

Comment #1

A lot of people breakout the first month or two on a birth control because your body is adjusting to brand new hormone levels. It happened to me when I started Yasmin. Don't worry - by the end of your next pill pack you should be adjusted, but I would give it a full three months before you plan on switching. Good luck!..

Comment #2

I can relate. I also started Yaz shortly before Murad Acne Complex, and it gave me a HORRIFIC breakout, even worse than the severe acne I already had...yikes. Luckily, like bruingrl said, the body tends to stabilize after a few months. I'm having no problems with Yaz now, and Murad Acne Complex wiped out that Yaz breakout very quickly...

Comment #3

"I also started Yaz shortly before Murad Acne Complex, and it gave me a HORRIFIC breakout, even worse than the severe acne I already had...yikes. Luckily, like bruingrl said, the body tends to stabilize after a few months. I'm having no problems with Yaz now, and Murad Acne Complex wiped out that Yaz breakout very quickly."I really hope I have the same experience! My face is broken out to the point that it hurts to wash it at this point. Last night I rolled over onto my pillow and the immediate stabbing pain in my cheek woke me up and I couldn't fall back asleep. Acne is seriously such a nightmare, I'm so hopeful Murad Acne Complex will work for me.....

Comment #4

I took Ortho Tricycline in high school and I don't remember it affecting my skin one way or the other, but I did gain about 15 lbs. in 2 months before I got off it.Since Yaz isn't causing me to gain weight or making me moody, I'm going to try to wait to start Murad Acne Complex and hope it wipes out these stupid breakouts. I'm glad to hear it's not just in my mind though!..

Comment #5

Yaz was the only birth control that made my face explode for months...hated it. had to stop. I used a bunch of other brands and never really had a problem, except for yaz...

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.